Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Milwaukee, WI

June 5, 20164 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2016, 6:48 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2016, 6:48 PM CDT (23:48 UTC)
Expired
Jun 5, 2016, 7:30 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 15 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:48 PM CDTTSTM WND DMG2 Ssw Johnson Creek, WIONE LARGE TREE BRANCH ABOUT 18 INCHES IN DIAMETER DOWN ON JEFFERSON ROAD, AND ONE TREE SNAPPED HALF WAY UP THE BASE OF THE TREE ON EAST FRONTAGE ROAD. MANY SMALLER TREE LIMBS DOWN THROUGHOUT THE AREA INCLUDING JOHNSON CREEK. .
Jun 5, 6:50 PM CDTTSTM WND DMG3 N Sullivan, WINUMEROUS LARGE TREES DOWN. CONFIRMED IN PICTURES VIA SOCIAL MEDIA. TIME ESTIMATED OFF RADAR.
Jun 5, 7:02 PM CDTTSTM WND DMG1 Nw North Prairie, WIDELAYED REPORT. EIGHT TELEPHONE POLES BLOWN OVER ON HWY E AND HWY ZZ. TIME ESTIMATED FROM RADAR.
Jun 5, 7:02 PM CDTTSTM WND DMG2 Sse Dousman, WILARGE TREE UPROOTED IN OTTAWA TOWN PARK AT INTERSECTION OF HIGHWAY 67 AND COUNTY ROAD D. LARGE BRANCH BROKEN ON SECOND LARGE TREE. TIME ESTIMATED FROM RADAR.
Jun 5, 7:02 PM CDTTSTM WND DMG2 Sw Dousman, WIDELAYED REPORT. LARGE SECTION OF HARDWOOD TREE BROKEN FROM MAIN TRUNK. SMALLER TREES UPROOTED IN NEARBY FIELD. TIME ESTIMATED FROM RADAR.
Jun 5, 7:09 PM CDTTSTM WND DMG2 Sse North Prairie, WIDELAYED REPORT. 6 TO 8 TREES DOWN BLOCKING ROADS. ALONG AND NORTH OF SUGDEN ROAD BOUNDED BY HWY E TO THE WEST AND HWY 83 TO THE EAST. TIME ESTIMATED FROM RADAR.
Jun 5, 7:12 PM CDTTSTM WND DMG3 Se Eagle, WI24 INCH DIAMETER TREES BLOWN OVER AT OBSERVERS HOME ON EAGLE SPRING LAKE. FOUR CANOEISTS IN 2 CANOES ON THE LAKE GOT CAUGHT IN STRONG WINDS AND CANOES OVERTURNED. CANOEISTS WERE RESCUED BY CITIZENS. EAGLE FIRE DEPT. CAME TO CHECK.
Jun 5, 7:12 PM CDTTSTM WND DMG3 Se Eagle, WIMEASURED 62 MPH WIND GUST. CURRENT SUSTAINED WINDS AROUND 47 MPH. 3 INCH DIAMETER TREE BRANCHES DOWN.
Jun 5, 7:16 PM CDTTSTM WND GST 662 S Dousman, WI66 MPH WIND IN TOWN OF OTTAWA. REPORT RELAYED THROUGH MILWAUKEE SKYWARN.
Jun 5, 7:20 PM CDTTSTM WND GST 563 Se Eagle, WIMESONET STATION 2 SE EAGLE /C8077/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS53 KMKX 052348
SVRMKX
WIC055-105-127-133-060030-
/O.NEW.KMKX.SV.W.0018.160605T2348Z-160606T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHWESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 730 PM CDT

* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WATERTOWN TO NEAR LAKE MILLS...MOVING SOUTHEAST
  AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAC LA BELLE AROUND 655 PM CDT. 
  DELAFIELD AND OCONOMOWOC AROUND 700 PM CDT. 
  DOUSMAN AROUND 705 PM CDT. 
  WHITEWATER...WALES...NORTH PRAIRIE AND PALMYRA AROUND 710 PM CDT. 
  MUKWONAGO AROUND 720 PM CDT. 
  BIG BEND AND POTTER LAKE AROUND 725 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILLARD...IXONIA...EAGLE...HEBRON...JOHNSTOWN CENTER...RICHMOND...
PIPERSVILLE...TIBBETS...OCONOMOWOC LAKE AND MILFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4309 8897 4318 8882 4318 8860 4293 8813
      4261 8883
TIME...MOT...LOC 2348Z 317DEG 41KT 4315 8866 4304 8890 

HAIL...<.75IN
WIND...70MPH
 
$$

WOOD
2 follow-up statements
854 
WWUS53 KMKX 060000
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT SUN JUN 5 2016

WIC055-105-127-133-060030-
/O.CON.KMKX.SV.W.0018.000000T0000Z-160606T0030Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-WAUKESHA WI-
700 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN WALWORTH...NORTHEASTERN
ROCK AND SOUTHERN WAUKESHA COUNTIES...

AT 659 PM CDT...A SEVERE THUNDERSTORMS WAS LOCATED NEAR
SULLIVAN...MOVING SOUTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF
PRODUCING WIDESPREAD DAMAGING WINDS. SEEK SHELTER NOW!!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...WHITEWATER...FORT ATKINSON...MUKWONAGO...
DELAFIELD...WALES...OCONOMOWOC...DOUSMAN...NORTH PRAIRIE...PALMYRA...BIG
BEND...LAC LA BELLE...POTTER LAKE...LAKE KOSHKONONG...RICHMOND...ROME...LA
GRANGE...EAGLE AND HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE! SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
&&

LAT...LON 4290 8891 4302 8875 4315 8854 4293 8813
      4261 8883
TIME...MOT...LOC 2359Z 317DEG 41KT 4307 8855 4296 8879 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
273 
WWUS53 KMKX 060011
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT SUN JUN 5 2016

WIC055-105-127-133-060030-
/O.CON.KMKX.SV.W.0018.000000T0000Z-160606T0030Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-WAUKESHA WI-
711 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN WALWORTH...EAST CENTRAL
ROCK AND SOUTHERN WAUKESHA COUNTIES...

AT 708 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH PRAIRIE TO EAGLE...MOVING SOUTHEAST AT 45 MPH.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW!!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...WHITEWATER...MUKWONAGO...WALES...NORTH PRAIRIE...
PALMYRA...BIG BEND...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE...MILLARD...
TIBBETS...GENESEE...GENESEE DEPOT AND TROY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4278 8880 4296 8854 4302 8839 4293 8813
      4261 8883
TIME...MOT...LOC 0008Z 317DEG 41KT 4300 8847 4289 8871 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:43 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 5, 3:43 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
343 PM CDT SUN JUN 5 2016

.SHORT TERM...

TONIGHT AND MONDAY...Forecast Confidence Is Medium.

500 mb vorticity maximum over northwestern Wisconsin is expected to
slide southeast through central and east central Wisconsin by 06Z
Monday. Strong vorticity advection with this feature, along with a
wind shift boundary, were supporting an area of showers and
thunderstorms across northwest to north central Wisconsin, with more
scattered activity southwest of there into southeast Minnesota.

These showers and storms should continue to slide southeast across
the forecast area into the early evening hours. The northern and
northeastern counties will have the highest POPs, closest to the
track of the 500 mb vorticity maximum.

Area forecast soundings from RAP showing perhaps a few hundred J/kg
of mean layer CAPE in the northern portions of the area. Mean layer
CAPE is pretty low further to the south.

Still, with the rather strong deep layer shear of 35 to 40 knots,
and the gusty low level winds, any showers/storms will be capable of
producing gusty winds. Small hail may be possible in the northern
counties. SPC has north central portions of the area in a marginal
risk for severe storms, which implies an isolated severe storm is
possible. The gusty winds would be the main hazard.

A quiet period is expected later tonight into early Monday morning,
before more 500 mb vorticity maxima move through the region later
Monday morning and afternoon. Kept chance pops going for this
period, highest in the late afternoon. Area forecast soundings
suggest a little more mean layer CAPE than this afternoon, with
similar deep layer shear values. Thus, gusty winds and perhaps small
hail would be possible with any storms.

Mild lows in the middle 50s to around 60 are expected tonight. Gusty
west winds Monday should bring highs into the middle 70s at least,
with upper 70s possible given today's trends.

Monday night through Wednesday night...Forecast confidence medium.

A few showers may linger early Mon eve in the wake of the cold
front. Otherwise, small chances of showers will continue
throughout the night as a shortwave trough within nwly flow aloft
moves across the area. Forecast soundings do become fairly moist
up to 700 mb with this feature. Some of these lgt showers could
linger into Tue am. Another strong shortwave trough will then
track from Upper MI to lower MI Tue nt with the associated sfc
trough/cold front passage Tue nt over S WI. Fcst soundings do
indicate some moistening, thus continued small PoPs for Tue aft
and night, mainly over the eastern half of S WI. High pressure and
mostly clear skies to then prevail Wed and Wed nt. A broad upper
ridge will be over the Rocky Mountains at this time with height
rises over S WI. Temps will be slightly below normal during this
period due to the nwly flow.

.LONG TERM...Thursday through Sunday...Forecast confidence medium.

A broad upper ridge over the Great Plains will gradually shift ewd
to the Upper MS River Valley for the weekend. At the sfc, low
pressure will track around the upper ridge, diving sewd across the
northern Great Lakes or Ontario for Fri-Sat. This will bring a
surge of swly winds and the passage of a warm front Thu nt and Fri
with the trailing cold front to then stall in the vicinity of S WI
for the weekend. There are chances of tstorms with the warm
advection Thu nt into Fri but with only slight chances at times
for the weekend. The stalled front will not be very active with a
lack of dynamics and capping. Very warm temps and increasing
humidity is expected.

&&

.AVIATION/00Z TAFS/...

Prevailing VFR conditions are expected tonight and Monday across TAF
sites. Gusty west winds are expected into early this evening, with
frequent gusts to 30 knots. These winds will weaken somewhat later
this evening and overnight, before becoming gusty out of the west
once again by late morning Monday. These gusty westerly winds should
linger Monday afternoon into early Monday evening.

Scattered showers and a few thunderstorms are anticipated into early
evening across the area. Gusty winds are possible with any of the
showers and storms.

Will continue with the vicinity thunder wording in TAFs, as there is
some uncertainty with areal coverage and timing. Brief 2 mile
visibilities are possible in the showers/storms. Scattered to broken
cumulus clouds are expected as well into early evening, before
dissipating later this evening.

Another decent chance for showers and a few thunderstorms will occur
late Monday morning into the afternoon, as another trough of low
pressure moves through the region. Again, gusty winds are possible
in any showers and storms.

&&

.MARINE...

A Small Craft Advisory remains in effect for the nearshore waters of
Lake Michigan into early this evening. A tight pressure gradient and
good mixing near the shoreline will continue to allow for gusty west
winds to continue during this period. Frequent gusts to 30 knots are
expected near the shore, with the marine inversion limiting gusts
further out toward open water.

Scattered showers and a few thunderstorms are anticipated into early
this evening, moving southeast over the nearshore waters of Lake
Michigan. May see gusty winds with any showers or storms.

Another Small Craft Advisory will likely be needed for Monday late
morning into the early evening, as the pressure gradient remains
tight with good low level mixing once again near the shoreline.
This should result in frequent west wind gusts to 25 knots or so.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 8 PM CDT this evening for LMZ643>646.

&&

TONIGHT/Monday AND AVIATION/MARINE...Wood
Monday NIGHT THROUGH Sunday...Gehring
Hazardous weather outlook, Jun 5, 3:41 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SUN JUN 5 2016

WIZ046-047-051-052-056>060-062>072-062045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF MADISON AND
MILWAUKEE. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS FORECAST
NORTH OF MADISON AND MILWAUKEE FOR THE GUSTY WIND POTENTIAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED INTO EARLY NEXT WEEK.

LMZ643>646-062045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR
GUSTY WEST TO NORTHWEST WINDS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF NORTH POINT
LIGHTHOUSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

BREEZY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN
ON MONDAY.

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 5, 5:45 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT SUN JUN 5 2016

WIZ057-058-052330-
COLUMBIA-DODGE-
545 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COLUMBIA AND
WESTERN DODGE COUNTIES...

AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAMBRIA...OR 13
MILES WEST OF BEAVER DAM...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BEAVER DAM AROUND 605 PM CDT.
  JUNEAU AROUND 620 PM CDT.
  HUSTISFORD AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOWELL...RICHWOOD...
MINNESOTA JUNCTION...REESEVILLE...ASTICO...SOUTH BEAVER DAM...LEIPSIG...
CLYMAN...FRIESLAND AND FOX LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4353 8919 4362 8906 4341 8855 4320 8880
TIME...MOT...LOC 2244Z 307DEG 29KT 4353 8908

WOOD
Local storm report, Jun 5, 5:54 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             GREEN LAKE              43.84N 88.96W
06/05/2016  M0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            MEASURED 45 MPH WIND AT FIRE DEPT. PEA SIZED HAIL.
            ROTATING WALL CLOUD OVER GREEN LAKE.

&&

BHAHN
Local storm report, Jun 5, 6:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN JUN 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     NON-TSTM WND GST 4 E OXFORD              43.79N 89.48W
06/05/2016  M48 MPH          MARQUETTE          WI   MESONET

            MESONET STATION 4 E OXFORD /PAKW3/.

&&

SPM
Special weather statement, Jun 5, 6:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN JUN 5 2016

WIZ051-052-060000-
SHEBOYGAN-FOND DU LAC-
615 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SHEBOYGAN AND EASTERN FOND DU
LAC COUNTIES...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
ST ANNA...OR 11 MILES EAST OF FOND DU LAC...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PLYMOUTH AND ELKHART LAKE AROUND 625 PM CDT.
  SHEBOYGAN FALLS AROUND 635 PM CDT.
  OOSTBURG...KOHLER AND CEDAR GROVE AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HINGHAM...PEEBLES...
BYRON...PIPE...GLENBEULAH...MOUNT CALVARY...BATAVIA...GREENBUSH...HAVEN AND
ST. CLOUD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4357 8779 4354 8780 4364 8849 4394 8833
      4394 8817 4389 8816 4389 8773 4381 8773
      4376 8770 4374 8771 4370 8771 4368 8770
TIME...MOT...LOC 2315Z 291DEG 49KT 4379 8822

WOOD
Local storm report, Jun 5, 6:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     TAYCHEEDAH              43.81N 88.40W
06/05/2016  M49 MPH          FOND DU LAC        WI   CO-OP OBSERVER

            WIND GUST TO 49 MPH. NO WIND DAMAGE OBSERVED. SITE IS ST.
            PETER IN TOWN OF TAYCHEEDAH.

&&

BHAHN
Special weather statement, Jun 5, 6:28 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 PM CDT SUN JUN 5 2016

WIZ058>060-064-065-060015-
JEFFERSON-OZAUKEE-WAUKESHA-WASHINGTON-DODGE-
628 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON...
NORTHEASTERN JEFFERSON...SOUTHEASTERN DODGE AND NORTHERN WAUKESHA
COUNTIES...

AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUSTISFORD...OR
9 MILES SOUTHEAST OF JUNEAU...MOVING SOUTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  HARTFORD AROUND 635 PM CDT.
  OKAUCHEE LAKE AROUND 645 PM CDT.
  DELAFIELD AROUND 650 PM CDT.
  HARTLAND AND MERTON AROUND 655 PM CDT.
  WAUKESHA...MENOMONEE FALLS...SUSSEX AND LANNON AROUND 700 PM CDT.
  NEW BERLIN AND BROOKFIELD AROUND 705 PM CDT.
  WAUWATOSA...ELM GROVE AND BUTLER AROUND 710 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WOODLAND...RUBICON...
LEBANON...OCONOMOWOC LAKE...MAPLETON...HUBERTUS...HOLY HILL...NEOSHO...
NORTH LAKE AND RICHFIELD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4294 8807 4311 8854 4326 8876 4342 8865
      4323 8806
TIME...MOT...LOC 2328Z 297DEG 38KT 4330 8859

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:15 PM CDTSpecial Weather StatementMKXSauk45 min
Jun 4, 8:46 PM CDTSpecial Weather StatementMKXDodge44 min
Jun 4, 8:53 PM CDTMarine Dense Fog AdvisoryMKX10 hr
Jun 5, 9:45 AM CDTSmall Craft AdvisoryMKX10 hr
Jun 5, 4:51 PM CDTSpecial Weather StatementMKXMarquette24 min
Jun 5, 5:01 PM CDTSpecial Weather StatementMKXMarquette44 min
Jun 5, 5:12 PM CDTSpecial Weather StatementMKXColumbia48 min
Jun 5, 5:31 PM CDTSpecial Weather StatementMKXSauk44 min
Jun 5, 5:41 PM CDTSpecial Weather StatementMKXGreen Lake49 min
Jun 5, 5:45 PM CDTSpecial Weather StatementMKXDodge45 min
Jun 5, 5:49 PM CDTSpecial Marine WarningMKX86 min
Jun 5, 6:15 PM CDTSpecial Weather StatementMKXSheboygan45 min
Jun 5, 6:22 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson38 min
Jun 5, 6:28 PM CDTSpecial Weather StatementMKXWaukesha47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.